# SDR DALA2022102106808

- Difficulty date: October 20, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 86,905 hours, 39,605 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 CORROSION FOUND ON LH WING AFT SPAR/ACA (ANCHORAGE) FITTING INTERFACE. BOLTS IN HOLES 52,53,54 WERE FOUND SHEARED AND CORROSION AT HOLES 52,53,54,55, AND 81, PER SB A320-57-1089 NUMBERING. CORROSION ON AFT. CORRECTIVE ACTION: COMPLIED WITH ERA 597121-14, REV A. (2460991)
